# SDR 08FDEA04212

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC40082
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD HINGE SUPPORT FITTING FORWARD (ARC4008)   OUTBOARD MOUNTING BORE HOLE BETWEEN FLAP AND HINGE FOUND WITH CORROSION.  REFER SNRM NR N01221 RIGHT HAND OUTBOARD FLAP ASSEMBLY REPLACEMENT.
